# SDR DALA13044099207

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT, BS 1364, INBD SEAT TRACK UPPER SURFACE CHAFED.  BLEND DAMAGE, FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-40-01, PG 3 & 4, FIG 1.
